Skip to content
SUQQ
Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count
1 / 7 Hover to zoom

Johnson & Johnson

Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count

SKU: Z2312F8A82DC29BCC029CZ

4.7(11)
286+ sold
AED 69.13

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Thu, Oct 1

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Ingredients: Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine)Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide • 24- count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold • The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose • Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most. • A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose • Allergy medicine from a doctor recommended brand for safe & effective*** in a small, easy-to- swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed

Frequently bought together

Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count

AED 69.13

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 211.32

Similar items

You May Also Like

AED 69.13